# SDR CA131017001

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 60,301 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203170000
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE ODOR IN MID GALLEY.  BREAKERS PULLEY, ODOR DISSIPATED.  NO FOOD OR  PLASTIC IN OVENS, APPEARS TO BE IN WIRING.  SMOKE ODOR FROM OVEN CONTROLLER, TOP OF OVEN VENT AND BACK OF THE OVEN.  OVEN FAN MOTOR CHECKED , THERE IS BLACK MARKER IN IT. GALLEY WIRE NEAR THE OVEN AREA INSPECTED NO SIGN OF BURN. GALLEY VENT FILTER BEHIND OF THE OVEN CLEANED.  THE OVEN AND OVEN CONTROLLER REPLACED.  OVEN TESTED FOR MORE THAN HALF HOUR, IT IS SERVICEABLE.
